I am getting pimples and blackheads because of dust pollution, what can i take ?
daer sir , i am 18 years old and i have problem regarding blackheads and pimples . whenever i ride my bike lot of dust and pollution cause my face to pop up a pimples and blackheads . i have used many blood purifires , lacto calamine cream , facewashes and ep-ac soap.it shows there result but after some time pimples and blackheads again starts popping up ? will u please recommend me some advice ?
Wash your face regularly, if possible with soap
Wearing a helmet is good, however the humidity inside the helmet might worsen your problem
You can try a salicylic acid based face wash too
try benzoyl peroxide on the pimples that appear twice daily
All the best
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
hi, i used to get pimples when I was 16 and I am 24 now and still get them though the number of pimples has decreased since then and I have few pimples in cheeks and tend to get some pimples in forehead sometimes. I also have blackheads in my nose. I have consulted 3 dermatologist so far and followed their medications but the results are not that satisfying. I saw changes when I started using glintra gel, aziderm cream and chemical peeling (SM peel, Vedaderm) in every 15 days. I noticed that all my pimples were gone after I did chemical peeling 6 times but after I stopped doing that peeling or I dont know what is the reason, I am getting pimples. When I said about this to my dermatologiet, He said that I have to do peeling forever and I dont want to do this and it is quite expensive too. I want to have my pimples and blackheads in my nose removed permanently. Please suggest that helps to remove pimples permanently.
Hello, I am Shashikanth. Im undergoing treatment for TB [Tubercolosis] for the last 2 months. I live in Chennai [India] where the climate is so hot [Summer season]. The problem is, On my face Im getting pimples/blackheads/boils, not sure what exactly it is and it started on the nose and its started spreading on my forehead as well. It looks so irritating, Im trying to get rid of those blackheads using my nails and some says its spreading all over my face since im using my nails. I need to know what is the treatment/get rid of those and Is it due to the hot temperature or due to the tablets intake. the tablet which i have on a daily basis for TB is R-Cinex 750mg.
Hello doc ...iam 26+ female..hot married last june and since after two to three months I got so many pimples blackheads...but not newn treated as I thought it ll go off...but I ve noticed since many months its constants..recurrent..does it cause any hormonal changes
I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?
Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks
I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help
Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.
What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...